# SDR IXXA0500009S

- Difficulty date: August 18, 2004
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION MAINTENANCE PERFORMED A MAJOR REPAIR ON VERTICAL STABILIZER L/E UPPER SKIN.  FOUND CORROSION AT STA ZFS 179.000.  REMOVED CORROSION FROM VERTICAL STABILIZER L/E UPPER SKIN STA ZFS 179.000 IAW DC8 SRM 51-1-8 PGS 17, 18.  FOUND OUT OF LIMITS IAW DC8 SRM 55-2-1 FIG 3 PGS 15, 16.  REMOVED DAMAGED AREA IAW DC8 SRM 55-2-1 FIG 4 PAGE 17.  FABRICATED FILLER (AL 7075 T6- 0.050) + DOUBLER (AL 707516 0.050) IAW DC8 SRM 55-2-1 FIG 4 PAGE 17.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER INTERNAL PART IAW DC8 SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW DC8 SRM 55-2-1, SRM 51-1-21 PAGE 1, DC8 SRM 51-1-20D PAGE 9, DC8 SRM 51-1-11 PAGE 1.
